Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2015, 125 (5), pp.2096-2145
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01164574
Contributeur : Serena Benassù <>
Soumis le : mercredi 17 juin 2015 - 11:47:14
Dernière modification le : jeudi 27 avril 2017 - 09:47:04

Identifiants

  • HAL Id : hal-01164574, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

J. Berestycki, E. Brunet, J.W. Harris, S.C. Harris, M.I. Roberts. Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential. Stochastic Processes and their Applications, Elsevier, 2015, 125 (5), pp.2096-2145. <hal-01164574>

Partager

Métriques

Consultations de la notice

47